# SDR CALA2018062101482

- Difficulty date: June 15, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 69,764 hours, 8,126 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 2766008
- Part serial: 6624
- Condition: Leaking
- Location: Oxygen Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 READS ZERO PSI. FOUND CREW OXYGEN REGULATOR LEAKING, REMOVED REGULATOR AND CREW 02 BOTTLE. OPS CK AND LEAK CKD GOOD PER AMM 35-11-05, 12-15-08 AND 35-11-00. ROTABLE PARTS CHANGE WAS INDICATED - TT 1870821  SN OFF 0188 TT 1293889  SN OFF 6624 IPC REFERENCE # 35-11-05 BOTTLE, OXY, AI  OFF 25-3511-9-9050 0188 ON 29-3511-9-9001 1646.
